# SDR GTIA202001243961

- Difficulty date: January 23, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 45,657 hours, 21,091 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Access Panel
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE ON LH THS T/E ACCESS PANEL 334BB. RAF# 2457548-1-REVIEWED LTPR UC#1003062375-0010 AND HAS BEEN ACCOMPLISHED.EO 5510-2001 REV.00 DATE DEC.16,2019 WO#147942,ACCOMPLISHED
